# SDR DALA2015100505956

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 62,618 hours, 45,227 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND,  CENTER VANE OF OTBD FLAP ON LT WING DAMAGED.  REMOVED OTBD AND CENTER VANE FROM OTBD LT FLAP.  REMOVED OTBD FLAP L/E.  TEMP INSTALLED CENTER AND OTBD VANE FOR RIG CHECK.  FITTING INSTALLED BOTH VANES INSTALLED. FLAP L/E CAP INSTALLED.  OPS CHECK AND DIMENSION CK GOOD.  REF MS88, AMM 27-51.
